# SDR SWAA2025091510403

- Difficulty date: September 2, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,446 hours, 34,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 CAPTAIN`S  WINDOW FRAME CRACKED FROM LOWER FWD FASTENER HOLE.  VERIFIED HFEC 51-00-00 PROCEDURE 23.  PERFORMED REPAIR OF L3 WINDOW FRAME IAW EA 25-153-02374-WIP1-4.
